# SDR UIEA200700241

- Difficulty date: June 10, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 99,304 hours, 17,217 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 900R FRAME TO TENSION TIE CONNECTION FOUND CRACKED HOLE NR 9 AT FORWARD CHANNEL.  BS 900R FRAME TO TENSION TIE CONNECTION REPAIRED AS PER BOEING MESSAGE 1-343193942-4 AND FAA FORM 8100-9.
